Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 64, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Jun 6, 2014, 4:17 AM MDT for Kit Carson County, Colorado. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2014, 4:17 AM MDT (10:17 UTC)
- Expired
- Jun 6, 2014, 4:55 AM MDT
- In force
- 38 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Kit Carson County, CO
The radar
The Goodland radar (KGLD), 119 km from the middle of the area, began a volume at 10:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 10.3 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 480 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 1728 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
824
WUUS53 KGLD 061017
SVRGLD
COC063-061115-
/O.NEW.KGLD.SV.W.0064.140606T1017Z-140606T1115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
417 AM MDT FRI JUN 6 2014
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN KIT CARSON COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 515 AM MDT
* AT 413 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTH OF
ARRIBA...AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FLAGLER...SEIBERT AND VONA.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 391 AND 413.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3913 10316 3919 10316 3920 10316 3934 10316
3946 10275 3907 10268 3904 10308 3904 10316
3913 10317
TIME...MOT...LOC 1015Z 254DEG 29KT 3913 10329
HAIL...1.00IN
WIND...60MPH
$$
LUNDQUIST4 follow-up statements
173
WWUS53 KGLD 061029
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
429 AM MDT FRI JUN 6 2014
COC063-061115-
/O.CON.KGLD.SV.W.0064.000000T0000Z-140606T1115Z/
KIT CARSON CO-
429 AM MDT FRI JUN 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN KIT
CARSON COUNTY UNTIL 515 AM MDT...
AT 427 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
FLAGLER...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
FLAGLER...SEIBERT AND VONA.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 391 AND 413.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3913 10316 3919 10316 3930 10316 3946 10275
3907 10268 3904 10308 3904 10316 3913 10317
TIME...MOT...LOC 1029Z 258DEG 37KT 3918 10308
HAIL...1.00IN
WIND...60MPH
$$
LUNDQUIST027
WWUS53 KGLD 061040
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
440 AM MDT FRI JUN 6 2014
COC063-061115-
/O.CON.KGLD.SV.W.0064.000000T0000Z-140606T1115Z/
KIT CARSON CO-
440 AM MDT FRI JUN 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL KIT
CARSON COUNTY UNTIL 515 AM MDT...
AT 436 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF FLAGLER...AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SEIBERT AND VONA.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 396 AND 413.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3911 10306 3924 10309 3939 10274 3910 10269
TIME...MOT...LOC 1040Z 258DEG 37KT 3920 10294
HAIL...1.00IN
WIND...60MPH
$$
LUNDQUIST044 WWUS53 KGLD 061049 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 449 AM MDT FRI JUN 6 2014 COC063-061115- /O.CON.KGLD.SV.W.0064.000000T0000Z-140606T1115Z/ KIT CARSON CO- 449 AM MDT FRI JUN 6 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL KIT CARSON COUNTY UNTIL 515 AM MDT... AT 445 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF SEIBERT...AND MOVING EAST AT 45 MPH. HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES. THOSE DRIVING ON I-70 SHOULD BE ESPECIALLY CAREFUL OF SUDDEN WIND GUSTS. LOCATIONS IMPACTED INCLUDE... VONA. THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 402 AND 413. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3912 10296 3926 10296 3939 10274 3910 10269 TIME...MOT...LOC 1049Z 258DEG 37KT 3920 10281 HAIL...1.00IN WIND...60MPH $$ LUNDQUIST
178 WWUS53 KGLD 061055 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 455 AM MDT FRI JUN 6 2014 COC063-061105- /O.CAN.KGLD.SV.W.0064.000000T0000Z-140606T1115Z/ KIT CARSON CO- 455 AM MDT FRI JUN 6 2014 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL KIT CARSON COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. HOWEVER...SMALL HAIL AND GUSTY WINDS TO AROUND 50 MPH ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3912 10296 3926 10296 3939 10274 3910 10269 TIME...MOT...LOC 1055Z 258DEG 37KT 3921 10273 $$ LUNDQUIST
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 4:16 AM MDT, 1 minute earlier.
Area forecast discussion, Jun 6, 4:16 AM MDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 416 AM MDT FRI JUN 6 2014 .SHORT TERM...(TODAY THROUGH SUNDAY NIGHT) ISSUED AT 416 AM MDT FRI JUN 6 2014 FORECAST CONCERN WILL CONTINUED ACTIVE WEATHER PATTERN. SATELLITE SHOWING A NEARLY ZONAL PATTERN FROM THE PACIFIC THROUGH NORTH AMERICA. NUMEROUS SHORTWAVE TROUGHS ARE MOVING THROUGH IN THIS FLOW WITH THE STRONGEST MOVING INTO THE GREAT BASIN. FLOW THEN BECOMES MORE AMPLIFIED OVER THE ATLANTIC. AT JET LEVEL...THE ECMWF AND SREF WERE DOING A LITTLE BETTER THAN THE REST OF GUIDANCE. AT MID LEVELS...SATELLITE AND UPPER AIR ANALYSIS WOULD SAY THAT THE GFS/ECMWF/CANADIAN/UKMET ARE DOING THE BEST WITH THE SREF/NAM THE WORST. THE ECMWF AND SREF WERE DOING THE BEST AT THE SURFACE. THE GFS/ECMWF/CANADIAN WERE DOING BEST ON THE LOW LEVEL THERMAL FIELD. TODAY/TONIGHT...LOW LEVEL BOUNDARIES ALONG WITH ENOUGH INSTABILITY AND LIFT HAS KEPT THUNDERSTORMS GOING THE ENTIRE NIGHT TO OUR WEST. LIFT...MOISTURE AND INSTABILITY INCREASE THROUGH THE DAY. SO DO EXPECT A GRADUAL INCREASE IN COVERAGE THROUGH THE MORNING WITH MORE RAPID DEVELOPMENT THIS AFTERNOON. MODELS HAVE SLOWED UP ON THE ARRIVAL OF THE FRONT WITH IT COMING THROUGH TONIGHT. SHORTWAVE TROUGH AND RIGHT REAR QUADRANT OF THE JET COME THROUGH ABOUT THE SAME TIME AS THE FRONT. SO CURRENT TREND OF POPS THROUGH TONIGHT LOOKS GOOD WITH A LARGE AREA OF STORMS EXPECTED LATER THIS AFTERNOON INTO TONIGHT. AS THE CASE WITH THE WEDNESDAY NIGHT/THURSDAY CONVECTION...SHOULD HAVE THE FULL RANGE OF SEVERE WEATHER. MOST OF THE CONVECTION SHOULD BE DONE BY THE END OF THE NIGHT. WITH CLOUD COVER AND PRECIPITATION COOLED OFF MAXES A LITTLE. SATURDAY/SATURDAY NIGHT...THIS PERIOD IS THE MOST UNCERTAIN. FRONT IS THROUGH THE AREA BY THE BEGINNING OF THE DAY. BEHIND THE EXITING OVERNIGHT CONVECTION...700 MB RIDGE AND SUBSIDENCE RESIDES OVER THE AREA EAST OF THE COLORADO BORDER FOR THE DAY AND INTO MOST OF THE NIGHT. AT THE SAME A MORE OPEN SHORTWAVE TROUGH COMING ACROSS AT 500 MB LATER IN THE DAY AND INTO THE NIGHT. RIGHT REAR QUADRANT DEVELOPS/MOVES OVER THE NORTHERN/CENTRAL PORTION OF THE AREA DURING THE AFTERNOON INTO EARLY EVENING. LIFT AND MOISTURE DO GET BETTER AS THE NIGHT PROGRESSES. SO HAVE THE HIGHEST CHANCE IN THE FAR WEST IN THE AFTERNOON WITH CHANCE POPS MAKING THEIR WAY ACROSS THE AREA DURING THE NIGHT. UPSLOPE WINDS AND CLOUD COVER WILL MAKE FOR A COOLER DAY...AND RATHER COOL FOR THIS TIME OF YEAR. DID NOT MAKE MUCH OF CHANGE TO THE MAX TEMPERATURES. SUNDAY/SUNDAY NIGHT...A RATHER STRONG SHORTWAVE IN NORTHWEST FLOW ALOFT WILL BE MOVING THROUGH THE AREA IN THE AFTERNOON INTO THE OVERNIGHT HOURS. RIGHT REAR QUADRANT LOOKS TO DEVELOP OVER THE AREA DURING THE AFTERNOON AND EVENING AS WELL. FRONT ALSO MOVES THROUGH THE AREA DURING THE NIGHT. SO POPS WILL INCREASE IN THE AFTERNOON WITH LIKELY POPS FOR THE NIGHT DUE TO THE DEEP LIFT... MOISTURE AND PLENTIFUL INSTABILITY. SOME SEVERE WILL BE POSSIBLE AGAIN BUT EVEN MORE LIKELY WILL BE ANOTHER ROUND OF HEAVY RAINFALL. CLOUDS AND PRECIPITATION WILL MAKE FOR ANOTHER UNSEASONABLY COOL DAY. .LONG TERM...(MONDAY THROUGH THURSDAY) ISSUED AT 416 AM MDT FRI JUN 6 2014 THE FAIRLY ACTIVE WEATHER PATTERN WILL CONTINUE FOR MUCH OF THIS PERIOD AS A FEW UPPER LEVEL SHORT WAVE TROUGHS MOVE ACROSS THE TRI-STATE AREA...WITH THE BEST CHANCE FOR RAINFALL FOR THE AREA BEING WEDNESDAY NIGHT. MONDAY THE RIGHT ENTRANCE OF THE 500MB JET WILL BE OVER THE AREA BEHIND A CLOSED 500MB LOW EAST OF THE AREA. ANTICIPATE RAINFALL CHANCES TO MOVE EAST OF THE AREA WITH THE RIGHT EXIT REGION AS THE AFTERNOON PROGRESSES. TEMPERATURES WILL CONTINUE TO BE BELOW NORMAL AS THE COOLER AIR MASS LINGERS OVER THE AREA. DRY CONDITIONS WILL RETURN MONDAY NIGHT THROUGH TUESDAY NIGHT AS A SHORT WAVE RIDGE AND DRIER AIR MOVE OVER THE AREA. A WARM FRONT WILL MOVE THROUGH THE AREA TUESDAY BRINGING HIGH TEMPERATURES BACK TO NEAR NORMAL. WEDNESDAY AFTERNOON A WEAK 500MB SHORT WAVE TROUGH MOVES OVER THE SOUTHWEST PART OF THE AREA. WITH SOME INSTABILITY TO TAP INTO AN ISOLATED STORM IS CERTAINLY POSSIBLE. RAINFALL CHANCES INCREASE DURING THE EVENING AS A FRONT MOVES THROUGH THE AREA ACCOMPANIED BY THE 500MB SHORT WAVE TROUGH AND INSTABILITY INCREASES. IN ADDITION MIXING RATIOS INCREASE DURING THE NIGHT AS THE SHORT WAVE TROUGH MOVES THROUGH WHICH WILL FURTHER HELP STORMS TO DEVELOP. THIS IS ALSO THE BEST CHANCE FOR STRONG TO SEVERE THUNDERSTORMS DUE TO 0-6KM BULK SHEAR OF 35KTS. THURSDAY TEMPERATURES QUICKLY REBOUND AS WARMER AIR MOVES IN FROM THE WEST. RAINFALL CHANCES CONTINUE AS ANOTHER 500MB SHORT WAVE TROUGH MOVES ACROSS THE AREA. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT) ISSUED AT 1140 PM MDT THU JUN 5 2014 BIG CHANGES THIS TAF CYCLE COMPARED TO 00Z TAFS. WITH THICK ANVIL CIRRUS STREAMING OVER AND ADDITIONAL STORMS DEVELOPING ALONG THE FRONT RANGE...THINK STRATUS/FOG DEVELOPMENT IS UNLIKELY SINCE TEMPS WILL STRUGGLE TO COOL. CANT RULE OUT STRATUS/FOG BUT NO LONGER THINK A MENTION IS JUSTIFIED. WIDESPREAD CONVECTIVE DEVELOPMENT IS ANTICIPATED TOMORROW AS A VIGOROUS SHORTWAVE TROUGH...NOW LOCATED OVER NEVADA...MOVES THROUGH. STORMS MAY DEVELOP EARLY TOMORROW...BEFORE NOON...OVER THE FRONT RANGE AND HEAD EAST. TRIED TO HIGHLIGHT A WINDOW OF OPPORTUNITY FOR STORMS AT BOTH SITES BUT COULD NOT PINPOINT EXACT TIMING WITHIN THE 8 HOUR WINDOW PROVIDED. WILL LET FUTURE TAF SETS FURTHER PINPOINT THUNDERSTORMS. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...BULLER LONG TERM...JTL AVIATION...RRH
Hazardous weather outlook, Jun 5, 10:45 PM MDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1045 PM MDT THU JUN 5 2014 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-061815- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1045 PM MDT THU JUN 5 2014 /1145 PM CDT THU JUN 5 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS MAY MOVE INTO EAST COLORADO TONIGHT. WIDESPREAD SEVERE WEATHER IS NO LONGER EXPECTED BUT A FEW STORMS COULD BE STRONG WITH SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON FRIDAY ACROSS THE ENTIRE AREA. LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL WILL BE THE MAIN THREATS. THUNDERSTORM CHANCES WILL CONTINUE ACROSS THE TRI STATE AREA OVER THE WEEKEND. AT THIS TIME...THERE IS A LOW PROBABILITY OF SEVERE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE BE REQUIRED.
In the hours before
Special weather statement, Jun 5, 11:35 PM MDT, 4 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1135 PM MDT THU JUN 5 2014
KSZ013-060600-
SHERMAN-
1135 PM MDT THU JUN 5 2014
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SOUTH SHERMAN COUNTY IN NORTHWEST KANSAS...
AT 1130 PM MDT THE GOODLAND RADAR WAS DETECTING SOUTHWEST WINDS
GUSTING UP TO 50 MPH SOUTH OF I-70 BEHIND A THUNDERSTORM OUTFLOW
BOUNDARY.
THESE WINDS WILL CONTINUE FOR THE NEXT 20-30 MINUTES BEFORE
DECLINING AS THE BOUNDARY MOVES FURTHER EAST.
&&
LAT...LON 3914 10187 3913 10203 3936 10203 3934 10155
3914 10154 3913 10187
TIME...MOT...LOC 0532Z 278DEG 6KT 3929 10171
LUNDQUISTSpecial weather statement, Jun 5, 11:58 PM MDT, 4 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 1158 PM MDT THU JUN 5 2014 KSZ013-060630- SHERMAN- 1158 PM MDT THU JUN 5 2014 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR SHERMAN COUNTY IN NORTHWEST KANSAS... AT 1155 PM MDT THE GOODLAND RADAR DETECTED SOUTHWEST WINDS GUSTING UP TO 50 MPH BEHIND AN OUTFLOW BOUNDARY NEAR GOODLAND. THE BOUNDARY WILL MOVE EAST AT 25 MPH...BUT THE WINDS MAY REMAIN FOR UP TO AN HOUR OVER THE COUNTY. && LAT...LON 3955 10139 3914 10140 3915 10197 3955 10186 TIME...MOT...LOC 0556Z 274DEG 22KT 3933 10168 LUNDQUIST
Special weather statement, Jun 6, 12:21 AM MDT, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 1221 AM MDT FRI JUN 6 2014 COZ091-060730- KIT CARSON- INCLUDING THE CITY OF...BURLINGTON 1221 AM MDT FRI JUN 6 2014 DECAYING THUNDERSTORMS PRODUCING WIND GUSTS UP TO 50 MPH WILL CONTINUE OVER THE VARIOUS PARTS OF COUNTY FOR THE NEXT HOUR OR SO. JTL
Special weather statement, Jun 6, 12:28 AM MDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 1228 AM MDT FRI JUN 6 2014 KSZ013-060730- SHERMAN- INCLUDING THE CITY OF...GOODLAND 1228 AM MDT FRI JUN 6 2014 DECAYING THUNDERSTORMS PRODUCING WIND GUSTS OF 50 MPH WILL CONTINUE OVER THE COUNTY FOR THE NEXT HOUR OR SO. JTL
Special weather statement, Jun 6, 3:02 AM MDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 302 AM MDT FRI JUN 6 2014 COZ091-060920- KIT CARSON COUNTY- 302 AM MDT FRI JUN 6 2014 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR SOUTHWEST KIT CARSON COUNTY IN EAST CENTRAL COLORADO... AT 257 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FLAGLER...MOVING EAST AT 35 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE. && LAT...LON 3941 10316 3940 10288 3914 10285 3913 10316 TIME...MOT...LOC 0902Z 265DEG 30KT 3924 10304 LUNDQUIST
Special weather statement, Jun 6, 3:51 AM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 351 AM MDT FRI JUN 6 2014 COZ091-061005- KIT CARSON COUNTY- 351 AM MDT FRI JUN 6 2014 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR EAST KIT CARSON COUNTY IN EAST CENTRAL COLORADO... AT 344 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A WEAKENING THUNDERSTORM NEAR BETHUNE...MOVING EAST AT 45 MPH. EVEN THOUGH THIS STORM IS WEAKENING...WIND GUSTS AROUND 50 MPH ARE STILL POSSIBLE. THOSE DRIVING ON I-70 SHOULD BE PREPARED FOR SUDDEN GUSTS FROM THIS STORM. && LAT...LON 3940 10257 3943 10205 3909 10205 3910 10259 TIME...MOT...LOC 0950Z 266DEG 41KT 3929 10237 LUNDQUIST
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 6:07 PM MDT | Special Weather Statement | GLD | Cheyenne | 53 min |
| Jun 5, 6:53 PM MDT | Special Weather Statement | GLD | Cheyenne | 22 min |
| Jun 5, 7:00 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 16 min |
| Jun 5, 10:55 PM MDT | Special Weather Statement | GLD | Cheyenne | 35 min |
| Jun 6, 3:02 AM MDT | Special Weather Statement | GLD | Kit Carson | 18 min |
| Jun 6, 3:17 AM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 31 min |
| Jun 6, 3:51 AM MDT | Special Weather Statement | GLD | Kit Carson | 14 min |
| Jun 6, 4:57 AM MDT | Special Weather Statement | GLD | Kit Carson | 18 min |
| Jun 6, 3:51 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 39 min |
| Jun 6, 4:05 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 55 min |
| Jun 6, 4:08 PM MDT | Flash Flood Watch | GLD | Cheyenne, Kit Carson | 14 hr |
| Jun 6, 4:20 PM MDT | Tornado Warning | GLD | Yuma | 40 min |
| Jun 6, 4:43 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 62 min |
| Jun 6, 5:16 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 59 min |
| Jun 6, 5:19 PM MDT | Tornado Warning | GLD | Cheyenne, Kit Carson | 26 min |
| Jun 6, 5:47 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Kit Carson | 28 min |
| Jun 6, 5:50 PM MDT | Tornado Warning | GLD | Cheyenne | 25 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.